# SDR PCAA9800741

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE EMERGENCY LIGHT CAME ON TWICE AND REMAINED ON.  CABIN EMERGENCY LIGHTS ARE OFF.  REMOVED AND REPLACED COCKPIT OVERHEAD PORTABLE EMERGENCY LIGHT ASSEMBLY WITH SERVICEABLE UNIT.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
